1. **NEW Mini Body Light** MBL1 - Orange & Red Light Therapy Mini Body Light
    CLICK HERE!
    Dismiss Notice
  2. Cholesterol Powder
    CLICK HERE!
    Dismiss Notice
  3. Pau D'arco Bark
    CLICK HERE!
    Dismiss Notice
  4. Metabasoap - Handcrafted Soap
    CLICK HERE!
    Dismiss Notice
  5. Cocoa Butter - Organic & Fair Trade Certified
    CLICK HERE!
    Dismiss Notice
  6. Orange & Red Light Therapy Device - LGS1
    CLICK HERE!
    Dismiss Notice
  7. Cascara Sagrada Powder From Farmalabor In Italy
    CLICK HERE!
    Dismiss Notice

High Progesterone = Acne

Discussion in 'Blood Work, Labs' started by Baltazar, May 15, 2018.

  1. Baltazar

    Baltazar Member

    there is one more hormone that causes acne, though not as much as testosterone and DHEA-S. It’s progesterone.

    Progesterone does not increase oil production in the skin, so it is not quite as cystic as testosterone and DHEA-S are. But it does block estrogen activity in the skin. Estrogen is protective to the skin, so many women who have high progesterone levels – often because of the pill or the progesterone IUD – suffer from increased acne.


    What do you think?
     
  2. I don’t think so. Estrogen protective of the skin? It increases water retention and cell growth.

    The pill and iud- aren’t they patented drug company molecules not bio identical progesterone?
     
  3. jb116

    jb116 Member

    The pill and IUD contain estrogen and usually iron or at least accompanied by it (in the case of the pill). The "progesterone" therein are synthetic progestins. Not progesterone. I don't know where that quote is from but it must be intentionally misleading.
     
  4. OP
    Baltazar

    Baltazar Member

    I’m not attacking progesterone as I never tried it

    But just an opinion from some people to discuss guys
     
  5. lisaferraro

    lisaferraro Member

    Sounds like the general thought over at Hack Stasis. It can be very confusing figuring it all out unless we study biochemistry. My thought as life progresses is unprocessed real food (protein, fat, sugar, carbs) cooked at home keeping PUFA to a minimum avoiding all oils except coconut and olive = formula for sustainable wellness and slow healing.
     
  6. OP
    Baltazar

    Baltazar Member

    So Lisa
    You stopped all kind of supplement ?
     
  7. lisaferraro

    lisaferraro Member

    No. I am perimenopausal. I take 20mg two weeks on, two weeks off. Perfect stabilization. Good stuff really. Other than this and some Vit c, I am off all supplements and feel better. Even stopped enzymes. Do not seem to need them.

    Edit: clarifying - progest-e - 20mg 14 days on 14 days off. Vit. C 1000 mg maybe 3-4 days a week.
     
  8. xetawaves

    xetawaves Member

    progesterone cleared up my acne
     
  9. OP
    Baltazar

    Baltazar Member

    Thanks Liza
     
  10. I find it hard to say for a fact progesterone causes acne.

    Are you getting enough vitamin A?

    I know Ray hates spices but turmeric has had a profound effect on my acne
     
  11. wild-bee

    wild-bee Member

    I experienced lots of acne on the pill, the synthetic progestins are very similar to testosterone and they block the body's own natural hormones and cause imbalance. Many women become estrogen dominant from using the pill, it does not increase progesterone.
     
Loading...